Armenian Journal of Mathematics

Existence of Solutions for Semilinear Integro-differential Equations of p-Kirchhoff Type

Cabanillas Lapa, Eugenio and Barahona Martinez , Willy and Godoy Torres, Benigno and Rodriguez Varillas, Gabriel (2014) Existence of Solutions for Semilinear Integro-differential Equations of p-Kirchhoff Type. Armenian Journal of Mathematics, 6 (2). pp. 53-63. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
269Kb

Abstract

In our research we will study the existence of weak solutions to the problem $$ -[M(\|u\|^{p}_{1,p})]^{p-1}\Delta_{p} u = f(x,u)+\int_{\Omega}k(x,y)H(u)dy \quad \mbox{in }\Omega,$$ \noindent with zero Dirichlet boundary condition on a bounded smooth domain of $\mathbb{R}^{n} $, $ $ $1<p<N$; $M$,$f$,$k$ and $H$ are given functions. By means of the Galerkin method and using of the Brouwer Fixed Point theorem we get our results. The uniqueness of a weak solution is also considered.

Item Type:Article
Subjects:35-xx Partial differential equations
ID Code:593
Deposited By:Doctor Eugenio cabanillas Lapa
Deposited On:31 Jan 2015 16:24
Last Modified:02 Jul 2015 00:40

Repository Staff Only: item control page